# SDR YENA2024091101252

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 37,301 hours, 11,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 144121
- Condition: No Test
- Location: Zone 200
- Part time: 37,301 hours, 11,802 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#62, SJU-BOS. ' EMERGENCY POWER SUPPLY FAIL DURING TEST OF BATTERY CAPACITY; REMOVED AND REPLACED EPSU PER AMM 33-51-01 REPLACEMENT AND TEST OF EPSU 14WL SUCCESSFUL.'
